RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Beshtokov, Murat KHamidbievich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:475
Abstract pages:2307
Full texts:695
References:357
Associate professor
Candidate of physico-mathematical sciences (2009)
Speciality: 01.01.07 (Computing mathematics)
Birth date: 30.05.1983
E-mail:

http://www.mathnet.ru/eng/person52345
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0003-2968-9211
https://publons.com/researcher/https://publons.com/researcher/2076432/murat-khami
http://www.researcherid.com/rid/L-8961-2017
http://www.scopus.com/authid/detail.url?authorId=55933179800

Publications in Math-Net.Ru
2019
1. M. Kh. Beshtokov, “Boundary-value problems for loaded pseudoparabolic equations of fractional order and difference methods of their solving”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 2,  3–12  mathnet
2. M. Kh. Beshtokov, “Erratum”, Ufimsk. Mat. Zh., 11:3 (2019),  133  mathnet; Ufa Math. J., 11:3 (2019), 132
3. M. Kh. Beshtokov, “Boundary value problems for degenerate and degenerate fractional order differential equations with non-local linear source and difference methods for their numerical implementation”, Ufimsk. Mat. Zh., 11:2 (2019),  36–55  mathnet; Ufa Math. J., 11:2 (2019), 34–55
4. M. KH. Beshtokov, “Численное исследование начально-краевых задач для уравнения соболевcкого типа с дробной по времени производной”, Zh. Vychisl. Mat. Mat. Fiz., 59:2 (2019),  185–202  mathnet  elib
2018
5. M. Kh. Beshtokov, “To boundary-value problems for degenerating pseudoparabolic equations with Gerasimov–Caputo fractional derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 10,  3–16  mathnet
6. M. Kh. Beshtokov, “Nonlocal boundary value problems for Sobolev-type fractional equations and grid methods for solving them”, Mat. Tr., 21:2 (2018),  72–101  mathnet; Siberian Adv. Math., 29:1 (2019), 1–21  scopus
2017
7. M. KH. Beshtokov, V. Z. Kanchukoyev, F. A. Erzhibova, “A boundary value problem for a degenerate moisture transfer equation with a condition of the third kind”, Vladikavkaz. Mat. Zh., 19:4 (2017),  13–26  mathnet
8. M. Kh. Beshtokov, “Differential and difference boundary value problem for loaded third-order pseudo-parabolic differential equations and difference methods for their numerical solution”, Zh. Vychisl. Mat. Mat. Fiz., 57:12 (2017),  2021–2041  mathnet  elib; Comput. Math. Math. Phys., 57:12 (2017), 1973–1993  isi  scopus
2016
9. M. Kh. Beshtokov, “Difference method for solving a nonlocal boundary value problem for a degenerating third-order pseudo-parabolic equation with variable coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 56:10 (2016),  1780–1794  mathnet  elib; Comput. Math. Math. Phys., 56:10 (2016), 1763–1777  isi  scopus
2014
10. M. Kh. Beshtokov, “A numerical method for solving one nonlocal boundary value problem for a third-order hyperbolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 54:9 (2014),  1497–1514  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 54:9 (2014), 1441–1458  isi  elib  scopus
2013
11. M. H. Beshtokov, “A priori estimates of the solutions of nonlocal boundary value problems for a pseudo-parabolic equation”, Vladikavkaz. Mat. Zh., 15:3 (2013),  19–36  mathnet
12. M. H. Beshtokov, “Riemann method for solving non-local boundary value problems for the third order pseudoparabolic equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 4(33) (2013),  15–24  mathnet  zmath  elib
13. M. H. Beshtokov, “On convergence of the iterative process for the third order pseudo-parabolic equation with nonlocal boundary value conditions in a multidimensional domain”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(31) (2013),  113–119  mathnet  elib
2008
14. M. H. Beshtokov, “Об одной априорной оценке решения третье краевой задачи для уравнения третьего порядка гиперболического типа в многомерной области”, Matem. Mod. Kraev. Zadachi, 3 (2008),  31–34  mathnet
2007
15. M. H. Beshtokov, “Об одной априорной оценке решения нелокальной краевой задачи для псевдопараболического уравнения третьего порядка в многомерной области”, Matem. Mod. Kraev. Zadachi, 3 (2007),  35–37  mathnet
2006
16. M. H. Beshtokov, M. H. Shhanukov-Lafishev, “Об одной априорной оценке решения нелокальной краевой задачи для псевдопараболического уравнения третьего порядка”, Matem. Mod. Kraev. Zadachi, 3 (2006),  62–65  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020